# SDR UPS08851390

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LIGHT ON THE LOWER CARGO FIRE MODULE ILLUMINATED.  REPAIRED SDU AD1283 PER MM 26-18-01-5.  SYSTEM OPS CHECKS NORMAL.
